# SDR IPXA2021021965839

- Difficulty date: February 12, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A54611100000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 1 PYLON AT LT SIDE AT RIB 4 AREA HAS A CRACK STRUCTURAL NGLE LOCATED AT AREA INSIDE ACCESS PANEL 413CL CUT OUT.  REPAIRED NR 1 PYLON ON VT MAE TRAVELER T2/1534571 IAW SRM 54-50-00.
